# SDR SIMA20150601001

- Difficulty date: June 1, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 27,341 hours, 23,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT STRIP ON ROW 7 - 9 INOPERATIVE.  R & R FLOOR EMER LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
